# SDR 99ZZZM517

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Fire Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MOTOR OUTBOARD FIRE BOTTLE DISCHARGE INDICATION WIRES ARE CHAFED, BOTTLE NEEDS CHANGED.  CHANGED NR 1 OUTBOARD FIRE BOTTLE DUE TO CHAFED WIRES.  S/N OFF CK6766M, S/N ON CK6767M.  (M)
